MathSciNet Relay Station
MathSciNet bibliographic data
MR1168364 57N05 (49Q05 53A10 57R40)
Freedman, Michael H. An unknotting result for complete minimal surfaces [in] ${\bf R}^3$. Invent. Math. 109 (1992), no. 1, 41–46.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement